Korean J. Math. Vol. 30 No. 1 (2022) pp.155-160
DOI: https://doi.org/10.11568/kjm.2022.30.1.155

Statistical convergence in partial metric spaces

Main Article Content

Fatih Nuray


Let $X$ be a partial metric space generated by a partial metric $p$. In this paper, we introduce the notions of statistical convergence and strongly Ces\`{a}ro summability in partial metric spaces. Also, we investigate the relations between the statistical convergence and strongly Ces\`{a}ro summability.

Article Details


[1] J. Connor, The statistical and strong p-Cesaro convergence of sequences, Analysis, 8 (1988) 46-63. Google Scholar

[2] J. Connor, On strong matrix summability with respect to a modulus and statistical convergence, Canad. Math. Bull. Vol. 32 (2) (1989) 194-198. Google Scholar

[3] J. A. Fridy, On statistical convergence, Analysis, 5 (1985) 301-313. Google Scholar

[4] J.A. Fridy and C. Orhan, Lacunary statistical summability, J. Math. Anal. Appl., 173 (1993), 497-504. Google Scholar

[5] J. A. Fridy and C. Orhan, Statistical limit superior and limit inferior, Proc. Amer. Math. Soc., 125, 12 (1997) 3625-3631. Google Scholar

[6] J.A. Fridy, and M.K.Khan, Tauberian theorems via statistical convergence, J. Math. Anal. Appl., 228 (1998), 73 - 95. Google Scholar

[7] H. Fast, Sur la convergence statistique, Colloq. Math. 2 (1951) 241-244. Google Scholar

[8] A.D. Gadjiev, and C. Orhan, Some approximation theorems via statistical convergence, Rocky Mountain J. of Math., 32.1 (2002), 129 - 138. Google Scholar

[9] G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80(1948)167-190. Google Scholar

[10] I. J. Maddox, A new type of convergence, Math. Proc. Cambridge Philos. Soc. 83,(1978), 61-64. Google Scholar

[11] S.G. Matthews, Partial metric topology, Ann. New York Acad. Sci. 728 (1994), 183-197. Google Scholar

[12] H.I. Miller, A measure theoretical subsequence characterization of statistical convergence, Trans. Amer. Math. Soc., 347 (1995), 1811 - 1819. Google Scholar

[13] S. J. O’Neill, Two topologies are better than one. University of Warwick. Department of Computer Science. (Department of Computer Science Research Report).(1995) (Unpublished) CS-RR-283 Google Scholar

[14] S. Pehlivan, and M.A. Mamedov, Statistical cluster points and turnpikes, Optimization, 48 (2000), 93 - 106. Google Scholar

[15] T. Salat, On statistically convergent sequences of real numbers, Math. Slovaca, 30 (1980), 139 - 150. Google Scholar

[16] I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly 66 (1959) 361-375. Google Scholar

[17] H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique, Colloq. Math.,2 (1951), 73 - 74. Google Scholar

[18] A. Zygmund, Trigonometric series, 2nd ed,. Cambridge University Press, Cambridge, 1979. Google Scholar